Posted by Carolyn (22.214.171.124) on January 28, 2002 at 09:49:16:
The good news is....I didn't die, lol. The bad news is...I had a very unpleasant experience. CH started at around 12:45, so I gave myself the injection. I went ahead and used the whole dose 6mg and immediately felt an extreme heaviness throughout my body and a pronounced pressure in my forehead and back of my neck. The ch was gone, but I was left with what I can only describe as a hangover type headache. Was awakened again at 4:00 am and used ice packs and drank a lot of water. Finally at 5:00 am I took an excedrin PM and lightly dozed until around 8:00.
My questions is has anyone else experienced this and will decreasing the dose help. Also, I have noticed a few posts about taking an imitrex tab before going to bed. Is it safe to do that and still use the injection when the ch breaks thru. Also, I notice today I have a very large bruise on my leg where I gave the injection...is this typical.
Post a Followup